Abstract

We prove that some new infinite families of odd two dimensional icosahedral representations of the absolute Galois group of [inline-graphic xmlns:xlink="http://www.w3.org/1999/xlink" xlink:href="01i" /] are modular and hence satsify the Artin conjecture. We also give an account of work of Ramakrishna on lifting mod l Galois representations to characteristic zero.

pdf

Additional Information

ISSN
1080-6377
Print ISSN
0002-9327
Pages
pp. 549-566
Launched on MUSE
2003-05-23
Open Access
N
Back To Top

This website uses cookies to ensure you get the best experience on our website. Without cookies your experience may not be seamless.